Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 79, Numbers 1-2, February 2007

Optimal stopping with applications: an editorial prelude
pp. 1-4(4)
Authors: Jacka, S. D.; Kyprianou, A. E.; Peskir, G.

Favourites:
ADD

The American put option in a one-dimensional diffusion model with level-dependent volatility
pp. 5-25(21)
Authors: Babilua, P.; Bokuchava, I.; Dochviri, B.; Shashiashvili, M.

Favourites:
ADD

Filling the gap between American and Russian options: adjustable regret
pp. 61-83(23)
Authors: Dayanik, Savas; Ludkovski, Michael

Favourites:
ADD
Favourites:
ADD

A digitalized employee option
pp. 103-115(13)
Authors: Jensen, B.; Pedersen, J. L.

Favourites:
ADD

Pricing Israeli options: a pathwise approach
pp. 117-137(21)
Authors: Kühn, C.; Kyprianou, A. E.; van Schaik, K.

Favourites:
ADD

Perpetual barrier options in jump-diffusion models
pp. 139-154(16)
Author: Gapeev, Pavel

Favourites:
ADD

Double optimal stopping of a risk process
pp. 155-167(13)
Authors: Karpowicz, Anna; Szajowski, Krzysztof

Favourites:
ADD

Hedging with risk for game options in discrete time
pp. 169-195(27)
Authors: Dolinsky, Yan; Kifer, Yuri

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more